Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 58, Issue 1, Summer 2007  pp. 63-82.

Functions acting on symmetrically normed ideals and on the domains of derivations on these ideals

Authors E. Kissin (1) and V.S. Shulman (2)
Author institution: (1) Department of Computing, Communications Technology and Mathematics, London Metropolitan University, 166-220 Holloway Road, London N7 8DB, Great Britain
(2) Department of Mathematics, Vologda State Technical University, Vologda, Russia

Summary:  In this paper we study ''scalar'' and ''operator'' smoothness conditions for functions to act on symmetrically normed ideals of $B(H)$ and on the domains of weakly* closed derivations of these ideals.

Contents    Full-Text PDF